# SDR ARWA20050402

- Difficulty date: April 5, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N526MD
- Make and model: Doug DC-10-30
- Aircraft serial: 46998
- Aircraft time: 69,457 hours, 16,357 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Broken
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

DURING TAXI, TOTAL LOSS OF HYDRAULIC SYSTEM NR 3 FLUID.  T/S FOUND BROKEN LINE FROM NR 3 SYSTEM IN CENTER WHEEL WELL.  REPAIRED LINE IN ACCORDANCE WITH DC-10 M/M 20-10-01.  SERVICED NR 3 HYDRAULIC SYSTEM IN ACCORDANCE WITH M/M 12-13-02.  NO LEAKS NOTED.
